iRepository at Perpustakaan UniMAP >
Professional Associations >
IEM Journal >

Please use this identifier to cite or link to this item: http://dspace.unimap.edu.my:80/xmlui/handle/123456789/13728

Title: Two dimensional datamodeling and Chebyshev approximation of spline
Authors: Fauziahanim, Che Seman
ShahNor, Basri
Ahmad Faizal, Mohd Zain
???metadata.dc.contributor.url???: fauziahs@kuittho.edu.my
Keywords: Chebyshev approximation;Extreme points;Lagrange;Splines
Issue Date: Mar-2006
Publisher: The Institution of Engineers, Malaysia
Citation: The Journal of the Institution of Engineers, Malaysia, vol. 67(1), 2006, pages 1-9
Abstract: This paper describes the approximation of discrete data using splines. The approximation method is adapted from the Chebyshev approximation. The procedures to find a set of extreme points for incoming discrete data are proposed. Several algorithms using cubic spline and Lagrange polynomial are proposed to diffrentiate the results due to the number of iteration, total number of the set of extreme points and error generated. The results show that the error generated decreases as the total number of extreme points increase. Six extreme points can represent one hundred of points and the generated error can be decreased. However, the algorithm presented uses more number of extreme points and will cause an increase in the total number of iterations.
Description: Link to publisher's homepage at http://www.myiem.org.my/
URI: http://www.myiem.org.my/content/iem_journal_2006-177.aspx
ISSN: 0126-513X
Appears in Collections:IEM Journal

Files in This Item:

File Description SizeFormat
001-009_225two dimensional.pdf1.16 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! Perpustakaan Tuanku syed Faizuddin Putra, Kampus Pauh Putra, Universiti Malaysia Perlis, 02600, Arau Perlis
TEL: +604-9885420 | FAX: +604-9885405 | EMAIL: rujukan@unimap.edu.my Feedback